It would be best for you to stop Singulair as it does appear to be affecting your son's moods. There have been a few reports that Singulair may affect behaviour in a rather small number of children, although it is generally very safe. Unfortunately your son does not appear to be able to tolerate Singulair and his behaviour is affected. There are other medicines for asthma.Ask your doctor to put him on the inhaled forms of treatment which will not affect his moods. A good combination for him would be Seretide Inhaler 50/125 twice a day and Asthavent inhaler to be used if he starts to cough or wheeze.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.